# SDR USAA2013111800007

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 35,537 hours, 23,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ROW 22C, EMERGENCY EXIT LIGHT, FLOOR LEVEL, MISSING PLASTIC COVER.  MAINTENANCE REPLACED ROW 22C EXIT LIGHT COVER.
